A mirror theorem for toric stacks

Tom Coates Imperial College London Alessio Corti Imperial College London Hiroshi Iritani Kyoto University Hsian-Hua Tseng Ohio State University

Algebraic Geometry mathscidoc:1608.01005

Compositio Mathematica, 151, (10), 1878--1912, 2015.10
We prove a Givental-style mirror theorem for toric Deligne--Mumford stacks X. This determines the genus-zero Gromov--Witten invariants of X in terms of an explicit hypergeometric function, called the I-function, that takes values in the Chen--Ruan orbifold cohomology of X.
No keywords uploaded!
[ Download ] [ 2016-08-20 10:45:14 uploaded by tseng ] [ 92 downloads ] [ 0 comments ]
@inproceedings{tom2015a,
  title={A mirror theorem for toric stacks},
  author={Tom Coates, Alessio Corti, Hiroshi Iritani, and Hsian-Hua Tseng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820104514115518313},
  booktitle={Compositio Mathematica},
  volume={151},
  number={10},
  pages={1878--1912},
  year={2015},
}
Tom Coates, Alessio Corti, Hiroshi Iritani, and Hsian-Hua Tseng. A mirror theorem for toric stacks. 2015. Vol. 151. In Compositio Mathematica. pp.1878--1912. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160820104514115518313.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved